On a Family of Line-Critical Graphs.
Monatshefte für Mathematik, Tome 71 (1967), pp. 40-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1967__71_177365,
author = {Michael D. Plummer},
title = {On a {Family} of {Line-Critical} {Graphs.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {40--48},
year = {1967},
volume = {71},
zbl = {0166.19903},
url = {http://geodesic.mathdoc.fr/item/MOMA_1967__71_177365/}
}
Michael D. Plummer. On a Family of Line-Critical Graphs.. Monatshefte für Mathematik, Tome 71 (1967), pp. 40-48. http://geodesic.mathdoc.fr/item/MOMA_1967__71_177365/